# SDR DALA2023022401383

- Difficulty date: February 18, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 134,238 hours, 19,335 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 1R DOOR NOT ABLE TO ARM. CORRECTIVE ACTION: CYCLE DOOR OPS CHK GOOD PER B767 AMM 52-11. (4188232)
